Regularity of stochastic integral equations driven by Poisson random measures

G. Desch, Stig-Olof Londen

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)

Abstract

We examine a stochastic integral equation driven by Poisson random measures. The increase or decrease of the regularity of the solution in space and time is examined as a function of the parameters of the kernels. The space regularity is measured in real interpolation spaces. The results generalize maximal regularity results obtained by Brzeźniak and Hausenblas.

Original languageEnglish
Pages (from-to)263-274
Number of pages12
JournalJournal of Evolution Equations
Volume17
Early online date2 Nov 2016
DOIs
Publication statusPublished - 2017
MoE publication typeA1 Journal article-refereed

Fingerprint Dive into the research topics of 'Regularity of stochastic integral equations driven by Poisson random measures'. Together they form a unique fingerprint.

Cite this